Texas, 2005

Tornadoes and Flash Flooding in Texas, June 5 to 6, 2005

June 5 to 6, 2005 · NWS MAF · 25 events in 5 counties and zones

An outbreak of severe thunderstorms and tornadoes affected parts of west Texas during the afternoon and evening of the 5th. Thunderstorms developed along a stationary frontal boundary over the western low rolling plains and the northeastern Permian Basin during the late afternoon.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$232,000
Crop damage
$1.9 million
Events
25

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MAF wrote it up.

An outbreak of severe thunderstorms and tornadoes affected parts of west Texas during the afternoon and evening of the 5th. Thunderstorms developed along a stationary frontal boundary over the western low rolling plains and the northeastern Permian Basin during the late afternoon. These storms evolved into supercells, and one storm produced a series of tornadoes across southern Borden and northern Howard Counties. By mid evening, a small cluster of organized severe storms evolved and produced more widespread hail, damaging winds, and heavy rainfall. Damages to agricultural interests across the region were significant, and accounted for a majority of the estimated $2.2 million worth of losses reported.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Midland/Odessa, TX wrote its last area forecast discussion before the first event at Jun 5, 3:44 PM CST, 1 hour 22 minutes earlier.

Area forecast discussion, Jun 5, 3:44 PM CST, 1 hour 22 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
444 PM CDT SUN JUN 5 2005

.UPDATE...
WILL SEND AN UPDATE SHORTLY TO INCLUDE SEVERE THUNDERSTORM WATCH
NUMBER 408...WHICH WILL BE IN EFFECT UNTIL MIDNIGHT CDT.

&&

.PREV DISCUSSION... /ISSUED 210 PM CDT SUN JUN 5 2005/

SHORT TERM...
UPPER TROUGH CENTERED WEST OF THE AREA WILL KEEP REGION UNSETTLED AS
FAR AS STORM DEVELOPMENT.  MODELS PICK UP ON A NUMBER OF WEAK
SHORTWAVES AND WITH SOUTHWEST FLOW ALOFT CAN EXPECT A FEW IMPULSES
TO TRACK ACROSS THE AREA.

AT THE SURFACE A WEAK COLD FRONT THAT ENTERED THE AREA THIS MORNING
HAS BEGUN RETREATING.  BASED ON SURFACE OBSERVATIONS AND SATELLITE
BELIEVE FRONT LOCATED JUST NORTH OF CWA ACROSS SOUTH PLAINS AND
SLOWLY DRIFTING NORTHWARD.  FRONT MAY BECOME FOCUS FOR CONVECTION
LATER TODAY.

SPC FOCUSING ON STRONG HEATING... PLENTIFUL LOW LEVEL MOISTURE...
AND FRONTAL BOUNDARY FOR RAPID DEVELOPMENT OF STORMS THIS
AFTERNOON.  A SLIGHT RISK HAS BEEN SHIFTED NORTHWARD AND NOW JUST
TOUCHES THE NORTHERN BOUNDARIES OF THE CWA.

AS OF 1 PM THE DRYLINE STILL LOCATED WEST OF A HOBBS TO PECOS LINE.
MODELS DO NOT BRING DRYLINE EAST OF LEA COUNTY AND QUICKLY MOVE IT
BACK WEST AGAINST THE MOUNTAINS OVERNIGHT.  MODEL SOUNDINGS SHOW
3-4000 JOULES EAST OF THE DRYLINE FOR THE REMAINDER OF THE AFTERNOON
AND OVERNIGHT WITH HIGH NEGATIVE LIFTED INDEX VALUES.  HAVE
INHERITED MENTION OF SEVERE STORMS NORTHEAST AND WILL LEAVE IN
ZONES/GRIDS EVEN THOUGH SLIGHT RISK NO LONGER COVERS THAT AREA.

MODELS CONTINUE TO DEVELOP MCS OVERNIGHT BUT DISAGREE ON LOCATION...
AVN HAS IT TRACKING EAST OF AREA... WHILE ETA DEVELOPS HEAVY RAIN
ACROSS NORTHERN CWA.  CURRENTLY LEANING TOWARD HEAVY RAIN BEING TO
THE EAST BUT HAVE EXTENDED SLIGHT CHANCE POPS ACROSS THE NORTH JUST
IN CASE.  HAVE ALSO PUSHED ISOLATED POPS BACK TO NEAR A CARLSBAD TO
MARFA LINE BASED ON SLOW PROGRESSION OF DRYLINE AND DEVELOPING CU
FIELD ACROSS BIG BEND.

LONG TERM...
SOUTHWESTERLY FLOW ALOFT WITH WESTERN TROUGHING WILL PREVAIL THIS
WEEK. BEST AREAL COVERAGE FOR CONVECTION THROUGH WEDNESDAY
APPEARS TO BE MONDAY AS A SHORTWAVE TRANSLATES ACROSS THE REGION AND
BACKS THE FLOW THROUGH THE COLUMN. BY TUESDAY AND WEDNESDAY THE
DRYLINE WILL MIX FURTHER EAST EACH DAY WITH CORRESPONDING POPS
SHIFTING EASTWARD AND CONFINED TO THE EASTERN PERMIAN BASIN BY
WEDNESDAY AS THE MID LEVEL FLOW VEERS SOME. BY THURSDAY THROUGH
SATURDAY THE FLOW BACKS AGAIN ALOFT WITH MOISTURE SHIFTING WESTWARD
AGAIN. STILL SOME DIFFERENCES IN THE MEDIUM RANGE GUIDANCE PERTAINING
TO THE EVOLVING WESTERN TROUGH...OVERALL KEPT THE 10-20 POPS AT THIS
TIME EXCEPT THE FAR WEST WITH THE DRYLINE.

&&

.MAF WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.

&&

99/99
Hazardous weather outlook, Jun 5, 12:52 PM CST, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
152 PM CDT SUN JUN 5 2005

NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075-
079>082-258-061852-
ANDREWS-BIG BEND AREA-BORDEN-CENTRAL LEA COUNTY-CRANE-
DAVIS/APACHE MOUNTAINS AREA-DAWSON-ECTOR-EDDY COUNTY PLAINS-GAINES-
GLASSCOCK-GUADALUPE MOUNTAINS-GUADALUPE MOUNTAINS OF EDDY COUNTY-
HOWARD-LOVING-MARFA PLATEAU-MARTIN-MIDLAND-MITCHELL-
NORTHERN LEA COUNTY-PECOS-PRESIDIO VALLEY-REAGAN-
REEVES COUNTY AND UPPER TRANS PECOS-SCURRY-SOUTHERN LEA COUNTY-
TERRELL-UPTON-VAN HORN AND HIGHWAY 54 CORRIDOR-WARD-WINKLER-
152 PM CDT SUN JUN 5 2005 (1252 PM MDT SUN JUN 5 2005)

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST TEXAS AND SOUTHEASTERN
NEW MEXICO.

.DAY ONE...TODAY

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS AFTERNOON
AND EARLY TONIGHT ACROSS MUCH OF WEST TEXAS AND SOUTHEASTERN NEW MEXICO.
THE HIGHEST CHANCE OF STORM DEVELOPMENT WILL BE ACROSS THE NORTHEAST
PERMIAN BASIN.  ANY THUNDERSTORMS THAT DO DEVELOP WILL HAVE THE POTENTIAL
TO BECOME SEVERE.  LARGE HAIL AND DAMAGING WIND WILL BE THE MAIN CONCERNS...
ALTHOUGH LOCALIZED FLASH FLOODING AND AN ISOLATED TORNADO WILL ALSO BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ISOLATED TO SCATTERED THUNDERSTORM ACTIVITY IS ANTICIPATED EACH AFTERNOON
AND EVENING THIS WEEK.  ALTHOUGH A WIDESPREAD SEVERE WEATHER EVENT IS NOT
CURRENTLY ANTICIPATED... A FEW STORMS MAY BECOME SEVERE.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS AND EMERGENCY OFFICIALS EAST OF A CARLSBAD TO MARFA LINE...
ESPECIALLY THOSE ACROSS THE NORTHEAST PERMIAN BASIN... SHOULD MONITOR THE
LATEST WEATHER INFORMATION AND BE PREPARE FOR POSSIBLE ACTIVATION LATE
THIS AFTERNOON OR THIS EVENING.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
MIDLAND CAN BE FOUND ON THE INTERNET AT (LOWER CASE)
HTTP://WWW.WEATHER.GOV/MIDLAND

The radar

The Lubbock radar (KLBB), 124 km away, was scanning. The volume nearest the first event began at 23:05 UTC.

Open the radar archive at this moment

Event by event

8 hail, 7 tornado, 6 thunderstorm wind, 4 flash flood. Local standard time, as filed.

Hail, Scurry

When
June 5, 5:06 PM CST to 6:15 PM CST
Where
Scurry County, 11 mi W of Snyder
Measured
1 in hail
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.717, -101.083

The Snyder Fire Department reported nickel size hail along U.S. Highway 180 west of Snyder. The storm continued to produce hail as it propagated southwestward toward Knapp. Quarter size hail was reported by a National Weather Service Cooperative Observer near Knapp at 18:15 CST.

Tornado, Borden

When
June 5, 5:33 PM CST to 5:37 PM CST
Where
Borden County, 10 mi ESE of Gail
Rating
F0
Path length
0.8 mi
Path width
75 yd
Reported by
LAW ENFORCEMENT
Coordinates
32.717, -101.267

The first of six tornadoes to strike the northeastern Permian Basin during the late afternoon and evening of the 5th was observed in rural areas of eastern Borden County shortly after 17:30 CST. Law enforcement officials reported that the tornado remained in open range land south of U.S. Highway 180. Although the tornado persisted for nearly five minutes, no damage was reported.

Tornado, Borden

When
June 5, 5:39 PM CST
Where
Borden County, 10 mi SE of Gail
Rating
F0
Path length
0.1 mi
Path width
75 yd
Reported by
LAW ENFORCEMENT
Coordinates
32.667, -101.317

The Borden County Sheriff's Office reported that a second tornado developed within a few minutes of the previous entry dissipating. This tornado also remained over open country south of U.S. Highway 180, and it was reported to be short-lived in nature.

Tornado, Borden

When
June 5, 5:44 PM CST to 5:50 PM CST
Where
Borden County, 3 mi NW of Lake J B Thomas
Rating
F0
Path length
1 mi
Path width
100 yd
Reported by
FIRE DEPT/RESCUE SQUAD
Coordinates
32.633, -101.233

The third tornado of the family developed near the west shores of Lake J.B. Thomas. The tornado affected open range land just west of Farm to Market Road 1205 for more than five minutes. The tornado was photographed by storm spotters and the public as it remained over open range land. It caused no damage.

Tornado, Borden

When
June 5, 6:05 PM CST
Where
Borden County, 14 mi S of Gail
Rating
F0
Path length
0.1 mi
Path width
75 yd
Property damage
$5,000
Reported by
NWS STORM SURVEY
Coordinates
32.567, -101.433

Eye witnesses observed a brief tornado that developed along Farm to Market Road 669 just north of that highway's intersection with Farm to Market Road 1785. Local law enforcement officials and the Texas Department of Transportation reported that highway road signs were "missing" along the tornado's short track along Farm to Market Road 669. The signs were believed to be lofted by the tornadic winds and deposited in adjacent mesquite fields. This tornado developed along the flanking line of the cyclic tornadic supercell. The following tornado was associated with the storm's mesocylone, and formed east of this event.

Hail, Borden

When
June 5, 6:05 PM CST to 6:40 PM CST
Where
Borden County, 10 mi SW of Lake J B Thomas
Measured
2.5 in hail
Property damage
$5,000
Crop damage
$200,000
Reported by
GENERAL PUBLIC
Coordinates
32.500, -101.317

A rancher in southern Borden County, while conversing with National Weather Service meteorologists conducting a damage survey, described tennis ball size hail that fell at his residence for at least thirty minutes. The ranch house is located near Farm to Market Road 1785 west of Lake J.B. Thomas. The hail pounded crops in the area as the man and his wife watched a large tornado (see the next event entry) track to the southeast and south of their home.

Tornado, Borden

When
June 5, 6:08 PM CST to 6:20 PM CST
Where
Borden County, 6 mi WSW of Lake J B Thomas
Rating
F2
Path length
5 mi
Path width
1,300 yd
Property damage
$80,000
Reported by
NWS STORM SURVEY
Coordinates
32.567, -101.300

A significant tornado developed in southern Borden County shortly after 18:00 CST. This tornado initially formed just north of Farm to Market Road 1785 three miles west of that highway's intersection with Farm to Market Road 1205. The tornado then slowly moved southwest, and resulted in a wide swath of damage to mesquite trees, road signs, fences, and utility poles as it crossed Farm to Market Road 1785.The tornado's damaging ground circulation briefly dissipated south of Farm to Market Road 1785 in south-central Borden County. Video provided by the public and storm spotters indicated that this phase of the tornado's life cycle was characterized by a condensation funnel that reached half way to the ground with no debris visible near the ground. National Weather Service meteorologists that conducted a damage survey of the tornado's track initially concluded that the broken damage path was likely the result of two separate tornadoes. Photographic evidence, however, supports that the funnel aloft remained well-defined and that the tornado reformed about one mile north of the Borden and Howard County line. The tornado crossed a county road near the Howard County line, and left a three-quarter mile wide swath of damage to mesquite trees and fences. Large drifts of wind blown mud accumulated several feet high along barbed-wire fences on the north side of the tornadoes circulation. A tin shed also was severely damaged. The tornado then moved over plowed fields as it crossed into north-central Howard County.Damage in the Borden County segment of the tornado's path would suggest a weak category rating. This may be largely due to a lack of man made structures that were affected. More significant (F2) damage was observed along the Howard County segment of the damage path. The total path length over Borden and Howard Counties was nine miles.

Tornado, Howard

When
June 5, 6:20 PM CST to 6:40 PM CST
Where
Howard County, 6 mi NE of Luther
Rating
F2
Path length
4 mi
Path width
300 yd
Property damage
$25,000
Crop damage
$300,000
Reported by
NWS STORM SURVEY
Coordinates
32.517, -101.400

The long-lived tornado that developed in south-central Borden County crossed into Howard County east of County Road 41. The tornado's damage path narrowed as it moved over a hay field northeast of Luther. Three hundred round bales of hay, weighing 2,000 pounds each, were shredded by the tornadic winds. All of the hay bales were destroyed and the individual straws of hay served as small missiles, stripping mesquite trees of their bark in a thicket to the west. The tornado crossed County Road 41 about two miles south of the Howard and Borden County line. Chunks of asphalt, some up to six inches in diameter, were removed from the road's surface and deposited in an adjacent field. A 250 yard wide swath was cut through mesquite filled range land west of the road. Large mesquite trees were reduced to stumps that only stood a few feet tall, and were partially debarked. A railroad boxcar that was being used for storage was destroyed one mile west of County Road 41. The boxcar broke into three large pieces as it initially bounced along the earth, leaving large craters in the ground, and then was lofted. The three pieces were displaced a mile to the southwest from the boxcar's original location, near the end of the damage path.A National Weather Service damage survey team concluded that a significant rating (F2) was warranted based on the magnitude of tree and vegetation damage, and the lofting and displacement of the railroad boxcar. The tornadoes total path length across Borden and Howard Counties was nine miles, with a maximum path width of three quarters of a mile in south-central Borden County.

Hail, Borden

When
June 5, 6:25 PM CST
Where
Borden County, Lake J B Thomas
Measured
2 in hail
Property damage
$5,000
Crop damage
$25,000
Reported by
GENERAL PUBLIC
Coordinates
32.600, -101.200

Hail up to the size of hen eggs was reported at Lake J.B. Thomas. The hail caused minor damage and broke limbs off trees. Although significant agricultural losses were not reported, there are numerous pecan orchards in the vicinity of the lake.

Hail, Borden

When
June 5, 7:30 PM CST to 8:20 PM CST
Where
Borden County, 19 mi SSW of Gail
Measured
0.75 in hail
Crop damage
$550,000
Reported by
GENERAL PUBLIC
Coordinates
32.517, -101.567

Farmers near the Borden and Howard County line reported extensive loss to cotton crops due to wind driven hail.

Hail, Howard

When
June 5, 7:30 PM CST to 8:00 PM CST
Where
Howard County, 1 mi WNW of Vealmoor
Measured
0.75 in hail
Crop damage
$550,000
Reported by
GENERAL PUBLIC
Coordinates
32.517, -101.583

Farmers near the Borden and Howard County line reported extensive loss to cotton crops due to wind driven hail.

Thunderstorm Wind, Borden

When
June 5, 7:30 PM CST to 7:45 PM CST
Where
Borden County, 19 mi SSW of Gail
Measured
70 kt (81 mph) estimated gust
Crop damage
$150,000
Reported by
GENERAL PUBLIC
Coordinates
32.517, -101.567

Farmers near the Borden and Howard County line reported extensive loss to cotton crops due to wind driven hail.

Thunderstorm Wind, Howard

When
June 5, 7:30 PM CST to 7:45 PM CST
Where
Howard County, 1 mi WNW of Vealmoor
Measured
70 kt (81 mph) estimated gust
Crop damage
$150,000
Reported by
GENERAL PUBLIC
Coordinates
32.517, -101.583

Farmers near the Borden and Howard County line reported extensive loss to cotton crops due to wind driven hail. At least 20,000 acres of cotton were destroyed as the slow moving tornadic storm propagated over southern Borden and northern Howard County. Hail up to the size of pennies combined with destructive winds estimated to be between 70 and 80 MPH to produce widespread agricultural losses.

Tornado, Howard

When
June 5, 7:44 PM CST to 7:45 PM CST
Where
Howard County, 5 mi SW of Luther
Rating
F0
Path length
0.2 mi
Path width
75 yd
Reported by
STORM CHASER
Coordinates
32.400, -101.533

A local television meteorologist and Skywarn storm spotters photographed a brief tornado southwest of Luther around 19:45 CST. The tornado developed along the flanking line of the evolving high precipitation supercell, or beneath a new updraft developing along the storm's southwest flank. No damage was reported.

Hail, Dawson

When
June 5, 7:53 PM CST to 9:15 PM CST
Where
Dawson County, 1 mi NE of Ackerly
Measured
1.75 in hail
Reported by
LAW ENFORCEMENT
Coordinates
32.533, -101.700

Multiple reports were received of large hail in the vicinity of Ackerly. Initial reports by the Lamesa Police Department indicated golfball size hail along U.S. Highway 87 northeast of town. Storm spotters also reported penny to quarter size hail further south along U.S. Highway 87 to the Martin County line.

Flash Flood, Borden

When
June 5, 8:20 PM CST to 9:50 PM CST
Where
Borden County, 15 mi SSW of Gail
Reported by
LAW ENFORCEMENT
Coordinates
32.567, -101.533

Local law enforcement officials reported intermittent flash flooding along Farm to Market Road 669 south of Gail. High water was reported flowing over the highway at several locations from five miles south of Gail southward to near the Borden and Howard County line.

Thunderstorm Wind, Howard

When
June 5, 8:35 PM CST to 8:40 PM CST
Where
Howard County, 9 mi NNW of Big Spring
Measured
52 kt (60 mph) estimated gust
Property damage
$10,000
Reported by
TRAINED SPOTTER
Coordinates
32.367, -101.533

Storm spotters reported that thunderstorm wind gusts blew down power poles along U.S. Highway 87 near the intersection of County Road 4500 north of Big Spring.

Thunderstorm Wind, Borden

When
June 5, 9:00 PM CST to 9:27 PM CST
Where
Borden County, Gail
Measured
65 kt (75 mph) estimated gust
Property damage
$100,000
Reported by
GENERAL PUBLIC
Coordinates
32.767, -101.433

Severe thunderstorm winds caused extensive damage in Gail. At least two roofs were damaged with one being blown off of a permanent residence. In addition, a small outbuilding was overturned and several large trees downed.

Hail, Martin

When
June 5, 9:05 PM CST to 9:15 PM CST
Where
Martin County, 18 mi NE of Lenorah
Measured
1 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.483, -101.650

Quarter size hail was reported along U.S. Highway 87 in extreme northeastern Martin County just southeast of Ackerly.

Thunderstorm Wind, Dawson

When
June 5, 9:05 PM CST
Where
Dawson County, 1 mi SSE of Sand
Measured
52 kt (60 mph) estimated gust
Property damage
$2,000
Reported by
GENERAL PUBLIC
Coordinates
32.683, -102.167

Severe thunderstorm winds downed power lines near Sand in western Dawson County.

Flash Flood, Dawson

When
June 5, 9:15 PM CST to 11:00 PM CST
Where
Dawson County, Ackerly
Reported by
LAW ENFORCEMENT
Coordinates
32.517, -101.717

Storm spotters and local law enforcement officials reported intermittent flash flooding along U.S. Highway 87 between Ackerly and Lamesa. More than six inches of rapidly flowing flood waters covered the highway near the intersection of Farm to Market Road 828 just south of Lamesa. In addition, several streets in Ackerly were inundated by high water.

Hail, Scurry

When
June 5, 9:17 PM CST
Where
Scurry County, Snyder
Measured
0.88 in hail
Reported by
TRAINED SPOTTER
Coordinates
32.717, -100.900

Flash Flood, Howard

When
June 5, 9:27 PM CST to 11:00 PM CST
Where
Howard County, Vealmoor
Reported by
DEPT OF HIGHWAYS
Coordinates
32.517, -101.567

The Texas Department of Transportation reported that several secondary roads near Vealmoor were inundated by high water.

Thunderstorm Wind, Borden

When
June 5, 10:00 PM CST
Where
Borden County, 14 mi NE of Gail
Measured
57 kt (66 mph) estimated gust
Reported by
GOVT OFFICIAL
Coordinates
32.917, -101.267

A local government official reported that severe thunderstorm winds broke large tree limbs at her rural residence near Texas Highway 612 in northeastern Borden County.

Flash Flood, Scurry

When
June 5, 11:27 PM CST to June 6, 6:00 AM CST
Where
Scurry County, Snyder
Reported by
TRAINED SPOTTER
Coordinates
32.717, -100.900

Storm spotters reported flash flooding during the late evening hours from the Snyder area southwestward toward Lake J.B. Thomas. High water flowed through several city streets shortly before midnight CST. Runoff caused the flash flood threat to persist through the early morning hours of the 6th. A rancher in southwestern Scurry County reported more than half a foot of rapidly flowing flood waters that inundated County Road 1298 just east of Lake J.B. Thomas.

What these are

Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Flash Flood
Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Texas in 2005Every state in 2005This day in weather historyThe tornado archive for Texas, 2005Warnings in Texas, June 2005

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5456478, 5456565, 5456566, 5456630, 5457051, 5457052, 5456631, 5456691, 5456479, 5456480, 5456481, 5456482, 5456483, 5456692, 5456486, 5456484, 5456558, 5456487, 5456559, 5456561, 5456560, 5456562, 5456485, 5456563, 5456564.